| Model Number |
6730240020 |
| Medical Device Problem Code |
Flaked (1246)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
05/22/2020
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during testing at the user facility, the device insulation was chipped, posing the risk of a small component being lost in a surgical site.There were no adverse consequences associated with this event.
Additional Manufacturer Narrative
Correction: d4 lot number- unknown.Follow-up report submitted to document device evaluation results.H3 other text : device discarded at account.
Event or Problem Description